# SDR IPXA2019070444059

- Difficulty date: June 24, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 59,022 hours, 19,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12 CRACK ON CENTER WING TANK STIFFENER(P/N:111T2008-12) ON STA 785.9,RBL33. REPAIR IAW SRM 57-10-10-2R-2 REPAIR 2 REV.74.00, EO B767-5740-58151-B, SRID :4-4530245710 AND EO B767-5710-73154-A.
